Aa
A
A
Close
Avatar universal
I have Weird Feeling in my Throat
I was diagnosed with LPR last August, that is when I started taking medication for it (Nexium). When I went back to my ENT in February, he said that my swelling was gone and that I could stop taking medication and I felt fine for a while. I'm the lead singer in my band and I've noticed that when I sing my symptoms of LPR come back. I have the "lump" feeling in Mr throat again, but my ENT says that I'm fine since that's the only symptom that surface. Should I continue to sing if my throat keeps doing this or am  I REALLY fine?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Gastro Tracker
Gastro
Start Tracking Now
Recent Activity
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
15 mins ago
Avatar universal
Blank
Paxiled commented on Gun Disarm Technique...
3 hrs ago
317787 tn?1468754865
Blank
Dee1956 commented on THIS NEW FORUM STINKS...
Jul 22
Top Digestive Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
168348 tn?1379360675
Blank
ChitChatNine
Avatar m tn
Blank
me_just34
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
GERD (Acid Reflux) Community Resources
Top Digestive Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
168348 tn?1379360675
Blank
ChitChatNine
Avatar m tn
Blank
me_just34
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON